# SDR SWAA2023062954663

- Difficulty date: May 31, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS312 TO BS328 AND LBL46 AT FWD GALLEY AREA 2023-360189<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS312 TO BS328 AND LBL46 AT FWD GALLEY AREA AND FASTENERS IAW B737-700 SRM 51-40-02. SRM 51-10-02 ITEM 9. DWG 141A5400 REV-.;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS312 TO BS328 AND LBL46 AT FWD GALLEY AREA AND FASTENERS IAW B737-700 SRM 51-40-02. SRM 51-10-02 ITEM 9. DWG 141A5400 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS312 TO BS328 AND LBL46 AT FWD GALLEY AREA AND FASTENERS IAW B737-700 SRM 51-40-02. SRM 51-10-02 ITEM 9. DWG 141A5400 REV-. ITEM RII SEE INDIVIDUAL SIGN OFF BELOW.
